Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: PCT headaches

  1. #1
    biofx is offline Junior Member
    Join Date
    Aug 2004
    Location
    nj
    Posts
    126

    PCT headaches

    I am 7 days into PCT: Nolva ~20mg ed and Clomid 100mg ed right now, and I have been getting killer headaches everyday since ~day 3 of PCT. Are headaches a reaction to Nolva/Clomid? Or low test levels?

  2. #2
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    Quote Originally Posted by biofx
    I am 7 days into PCT: Nolva ~20mg ed and Clomid 100mg ed right now, and I have been getting killer headaches everyday since ~day 3 of PCT. Are headaches a reaction to Nolva/Clomid? Or low test levels?
    Yes headaches are a side that both clomid and nolva can cause.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •